MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVES

CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVES
Model Number PVS23
Medical Device Problem Codes Collapse (1099); Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, the perceval valve s model pvs23 was attempted to be implanted.According to the information received from the site, the patient had a sever calcification in the aortic valve with the small lumen of annulus, which made the decalcification process complicated.There were no collapsing or implantation issues during the procedure.Ballooning was standard and normal.The position of the valve looked correct by the visual check.Although the blood flow was good, echocardiogram indicated grade ii and iii paravalvular leak at the non-coronary part of the valve.By further investigation, a not completely unfolded valve in the non-coronary side was detected.The valve was removed and implanted back again.In the second attempt the ballooning took place with the pressure of 5atm for 30 seconds.The same unfolding issue in the same spot occurred.At the end, the decision of removing the valve has been made.The doctor enlarged the aortic root with the dacron-patch, resized the annulus and decided to implant the magna ease aortic valve 21mm.According to the information received the patient was stable during the surgery, and no adverse impact on the patient has been reported.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key13213246
Report Number3019892983-2022-01002
Device Sequence Number19208746
Product Code LWR
UDI-Device Identifier08022057014702
UDI-Public(01)08022057014702(240)ICV1209(17)240213
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2022
Report Date (Section F) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2024
Device Model NumberPVS23
Device Catalogue NumberICV1209
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/14/2021
Device Age22 MO
Event Location Hospital
Date Report to Manufacturer12/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown